On the series Sigma(infinity)(k=1)((3k)(k))(-1)k(-n) x(k)


Batir N.

PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, vol.115, no.4, pp.371-381, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 115 Issue: 4
  • Publication Date: 2005
  • Doi Number: 10.1007/bf02829799
  • Title of Journal : PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES
  • Page Numbers: pp.371-381

Abstract

In this paper we investigate the series Sigma(K=1)(infinity) ((3K)(K))(-1) k(-n) x(k). Obtaining some integral representations of them, we evaluated the sum of them explicitly for n = 0. 1, 2.